# SDR DALA2017080405992

- Difficulty date: August 3, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Bs 1714
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, AFT WET AREA BS 1714, BETWEEN BL 0 AND LBL 50 FLOOR PAN STRUCTURE HAS CORROSION TO TOP SURFACE. REMOVED CORROSION, REPAIRED AREAS IAW PRI ER/A 559858-14, REV 0 &1, AND ER/A 559858-14, REV ORIGINAL.
